# SDR DLL10980752

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1527032308
- Condition: Cracked
- Location: Ws 529
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IWS 529 RIB, UPPER CAP WAS FOUND CRACKED.  PART REPLACED PER ERA 331467-14.
